Publications and preprints

The Abel-Jacobi isomorphism on one cycles on the moduli space of vector bundles with trivial determinant on a curve.

(with A. Hirschowitz) Hilbert schemes of fat r-planes and the triviality of Chow groups of complete intersections.

Chow-Kuenneth decomposition for a rational homogeneous bundle over a variety.

(with S. Mueller-Stach) Chow--Kuenneth decompositions for some moduli spaces. , Documenta Mathematica, 14, 2009, 1-18.

(with C. Simpson) Regulators of canonical extensions are torsion: the smooth divisor case. , arXiv math.AG/07072321 (not intended for publication).

A report on the above paper can be found here.

(with U. Iyer) Chern-Simons classes for a superconnection, to appear in Expositiones Mathematicae.

Murre's conjectures and explicit Chow Kuenneth projectors for varieties with a nef tangent bundle, Trans. of Amer. Math. Soc., 361 (2009) 1667-1681.

(with C. Simpson) The Chern character of a parabolic bundle, and a parabolic Reznikov theorem in the case of finite order at infinity , Progress in Math. Birkhauser, "Geometry and Dynamics of Groups and Spaces" in memory of A. Reznikov, Max-Planck Institute, Volume 265, 2008.

Chern invariants of some flat bundles in the arithmetic Deligne cohomology, Math. Zeitschrift, Vol. 260, 2008, no.1, 61--76.

(with C.T. Simpson) A relation between the parabolic Chern characters of the de Rham bundles, Math. Ann. 338 (2007), no. 2, 347--383.

(with I. Biswas) Holomorphic connections on some complex manifolds C. R. Math. Acad. Sci. Paris, 2007 - Volume 344 - no. 9, 577-580.

(with I. Biswas) Vanishing of the Chern classes of the de Rham bundles for some families of moduli spaces , Communications in Algebra 35 (2007), no. 5, 1525--1531.

Bundles of Verlinde spaces in Algebraic geometry. (unpublished notes).

A note on syzygies of projective varieties , in Commutative algebra and algebraic geometry, 109--117, Contemp. Math., 390, Amer. Math. Soc., Providence, RI, 2005.

Indecomposable cycles on special quartics in P^3. Manuscripta Math. 111 (2003), no. 3, 277--285.

The de Rham bundle on a compactification of moduli space of abelian varieties. Compositio Math. 136 (2003), no. 3, 317--321.

Projective normality of abelian varieties. Trans. Amer. Math. Soc. 355 (2003), no. 8, 3209--3216.

Linear systems on abelian varieties of dimension $2g+1$. Proc. Amer. Math. Soc. 130 (2002), no. 4, 959--962.

Line bundles of type $(1,...,1, 2,...,2, 4,...,4)$ on abelian varieties. Internat. J. Math. 12 (2001), no. 1, 125--142.

Projective normality of abelian surfaces given by primitive line bundles , Manuscripta Math. 98 (1999), no. 2, 139--153.